Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Tiling the projective foliation space of a punctured surface


Author: Lee Mosher
Journal: Trans. Amer. Math. Soc. 306 (1988), 1-70
MSC: Primary 57M99; Secondary 57N05, 58F18
DOI: https://doi.org/10.1090/S0002-9947-1988-0927683-0
MathSciNet review: 927683
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: There is a natural way to associate, to each ideal triangulation of a punctured surface a cell decomposition of the projective foliation space of the punctured surface.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57M99, 57N05, 58F18

Retrieve articles in all journals with MSC: 57M99, 57N05, 58F18


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1988-0927683-0
Article copyright: © Copyright 1988 American Mathematical Society